# SDR DALA2020111003657

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 65,988 hours, 25,923 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND F/C AND GALLEY EMERGENCY LIGHTS INOPERATIVE.  T/S PER B737 SSM.  FOUND RIGHT BATTERY PACK M1674 INOPERABLE.  R & R BATTERY PACK, PER B737 AMM 33-51.  OPERATIONS CHECK NORMAL.
